Hi, I was hoping for your thoughts. I have had oral and vaginal thrush for over a year and have been treated with fluconazole tabs and topical treatments for around 12weeks. The thrush is getting worse, and for the past 3 weeks I have had pain in my stomach, bloating and very smelly wind, indigestion etc which is unusual for me. I'm concerned that this is the candida as there are strange things in my stool. it's really painful after every meal.
I am Immunocompromised due to severe Myalgic Encephalomyelitis (ME/CFS). I am worried that the doctor is not taking the fact that the infection is worsening (despite treatment) seriously.
Should I be pushing for any particular tests? My quality of life is already low due to the ME and this has made me bedbound (usually I am housebound but able to move around the house). So although they might not do so much for this for otherwise healthy people, it's having a big effect on my life. Also the thrush Is unpleasant. Any advice on what I should be asking my doctor for/to do is much appreciated .